It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 47 for period side effects of going off the birth control pill. (0.281 seconds)


... Well, in all of my web searches, this is all I found. But, at least it isn't just me. Maybe I am a rarity. ... (7 replies)
... Just wanted to tell all women using or cosidering going on the birth control pill Diane 35. ... (5 replies)
... or has any more knowledge about the certain side effects going off the Pill can cause. ... (2 replies)

... I asked my dr if I could try a progestin only pill and he said that I couldn't take that because something like that was for women going through menopause. ... (22 replies)
... Thank you for your response. My doctor says I may have none, but I need to be prepared. (8 replies)
... and so far my period is on it's eighth day. I really disliked this birth control however the side effects of going off it have been slight compared to what I experienced while I was on the Yasmin pill. ... (8 replies)
Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... I totally agree, you're absolutely not stupid and you shouldn't feel that way. Unfortunately, the doctors don't inform their patients of these things when they put them on birth control, so the women end up not knowing what's going on when they go off or what to expect. ... (4 replies)
... Here is my story, was taking ortho tricyclen lo for 7 years, I stopped about the end of Novemeber beginning December 2007... 2 weeks later I was sick as a dog....dizzy,spacey scared I was going to pass out... and things went down hill.. ... (2 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)
... It's not uncommon when you get off hormonal birth control to have side effects mimicking pregnancy symptoms. When I went off the pill, I had sore boobs, cramps, backaches, and nausea all through my first couple cycles. ... (3 replies)
... So, the good news is that what you are experiencing is totally normal and usually the case for women who quit the pill. It can take from six months to a year to get your REAL period to come back after you quit the pill. ... (34 replies)
... OK, You've already said that you know you need to put a condom on but in the heat of the moment you just say ta hell with it. ... (26 replies)
... You could possibly have all of those side effects. Then again, you might have none. There is no way to tell ahead of time who will have what side effects, but generally after three to six months of taking the pill, those side effects, if they happen, will subside. ... (2 replies)
... for the same reason, she said you have better luck of them not poking. Of course she forgot she was talking to me, seems everything is always backwards or something! ... (3 replies)
... I am not a nurse, but what I have heard is that after going off of birth control pills, it may take your body awhile to return to normal again. ... (10 replies)
... I'm 17 years old and recently visited my gynocologist for the first time and she brought up birth control pills, so we discussed it a bit and she told me I could come back and let her know whether I'd like to start on it. ... (4 replies)
... Hello everyone, I joined the boards because I am getting desperate for answers! ... (5 replies)
... days ago I started taking Loestrin 24. I had never been on birth control pills before. Within days I was nauseous. On day 6 I almost passed out with a dizzy spell. Then came the left arm and face numbness. The dizzines went. ... (5 replies)
Pill & Migraines
Mar 23, 2011
... I suffer from migraines and am considering ALL things that might help. I have been on the same pill for about 10 years. I never had any side effects at all for years and have been very happy with the pill. ... (0 replies)


Associated Tags: birth control, dizziness, nausea, numbness, tingling

Pages: 1 2

All times are GMT -7. The time now is 07:02 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!